# SDR A6WA2018032245697

- Difficulty date: March 13, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 35,013 hours, 33,527 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF APB IS CRACKED ABOVE AFT CARGO DOOR TRACK AT ITS END. FOUND ON HFEC INSP.
